# SDR IPXA2022121629946

- Difficulty date: December 12, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428
- Aircraft serial: 25632
- Aircraft time: 113,525 hours, 19,430 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTISKID- EICS MESG BRAKE LIMITER + ANTI-SKID STATUS MSG PRFORMED BRAKE SYSTEM BITE TEST IAW M/M 32-42-00-715-297 BITE CHECKED GOOD.
